# SDR FDEA201008273172

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777*
- Aircraft serial: 32967
- Aircraft time: 1,609 hours, 313 cycles
- Engine: Ge GE90110B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr1
- Part time: 994 hours, 137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: J, A

## Discrepancy

THIS FLIGHT DEPARTED.  STD TAKEOFF USED AND A BIRDSTRIKE OCCURRED AT HIGH  SPEED, TWO THIRDS OF THE WAY DOWN THE RUNWAY. AN  IMMEDIATE ODOR OCCURRED. TOWER REPORTED FOD,  IDENTIFIED AS FROM OUR ACFT.  DIVERTED AND DUMPED FUEL TO LAND JUST BELOW MLGW.  ATC REPORT 45 MINUTES INTO THE FLIGHT.  FOUND EVIDENCE OF BOOSTER (CORE) MOTOR INGESTION.  PERFORMED BORESCOPE INSP FOR BIRDSTRIKE OF LT ENGINE IAW AMM 71-00-00-6-0, SUBTASK 71-00-00-290-007-H01. NO DAMAGE NOTED.  PERFORMED ULTRASONIC INSP FOR BIRDSTRIKE OF LT ENGINE FAN BLADES IAW AMM 71-00-00-6-0, SUBTASK 71-00-00-220-002-H01. NO DAMAGE NOTED.  REF MDIS 72-24/0418-0419 FOR ADDITIONAL DAMAGE AND REPAIRS.
